Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1579–1583 (Mi zvmmf5930)  

Scientific communications

The optimal regularization of operator equations with errors in the formulas for the operator and for the right-hand side

T. I. Savyolova

Moscow

Full text: PDF file (459 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 227–232

Bibliographic databases:

UDC: 518:517.948
MSC: Primary 47A50; Secondary 65J15
Received: 20.11.1975
Revised: 13.10.1976

Citation: T. I. Savyolova, “The optimal regularization of operator equations with errors in the formulas for the operator and for the right-hand side”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1579–1583; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 227–232

Citation in format AMSBIB
\Bibitem{Sav77}
\by T.~I.~Savyolova
\paper The optimal regularization of operator equations with errors in the formulas for the operator and for the right-hand side
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1579--1583
\mathnet{http://mi.mathnet.ru/zvmmf5930}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0478606}
\zmath{https://zbmath.org/?q=an:0399.47015}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 227--232
\crossref{https://doi.org/10.1016/0041-5553(77)90189-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5930
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:86
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021